# SDR USAAD98189

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Part number: NAS16124
- Condition: Failed
- Location: Control Valve
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-TPA - FLT 1816 - DURING CRUISE THE LEFT HYDRAULIC QUANTITY LOW LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO SAV AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AN O-RING ON THE LEFT THRUST REVERSER CONTROL VALVE.  (M)
